Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Lucyo

Month 2 40Mg Accutane- Maybe There Is A Glimmer Of Light

Just finishing my second month of my 6 month accutane course...and if anyone read my previous Month 1 post, you'll have noticed I have had a rather bumpy ride (pls excuse the pun!)..

1 in 5 people get IB, and I always knew I would be one of them.

My IB up to week 6 was HIDEOUS, literally looked like someones science experiment had gone wrong on my face. Tbh, I still think it looks horrible and do have major down days, like today. BUT my brother did say that he thinks in the last two weeks, it has been getting better and the number of large volcanoes erupting on my cheeks seems to be going down slowly. (Sometimes its hard to see the bright side when you suffer from acne- im sure some of you guys will get where im coming from in saying this)

In terms of other side effects, dry lips is the most noticeable one, but nothing that constant aquaphor application wont fix!

Dry skin (mainly on the face) is also another problem one for me, Ive been using aquaphor skin calming balm at night for when its really bad, and cerave am during the day. Which is working well, but not well enough to be able to put make up on without it looking like bad halloween make up.

In my first few weeks, I used to get severe lower back pain in the hours straight after I took the tablets, but this went away.

Apart from this I cant say I have noticed any other side effects...yet..im aware that im only on month 2 still.

I think its helped alot that I eat healthy and do light exercise. Dont drink at all. And make sure I get plenty of rest! This means that Im putting the least amount of stress on my body as its already being put through enough by the drugs.

Overall, the past two months have been hell purely because my acne has gotten worse than it has ever been in my life, to the point where I dont leave the house. Ive been lucky enough to be able to work from home so I dont have to face my colleagues like this, and pretty sure I wouldve had a mental breakdown if I was made to go work.

BUT having said this, Im hopeful that this is the worst it will get and that after this I can have that normal skin that people take for granted. And if theres a chance that this drug can make that happen, then even these few months of hell will be worth it!

They say that things always get worse before they can get better afterall!

Oh and also, I drink alot of water! (sooo important and makes a hugee difference)

And have a shower with extra rich moisturizing shower gel, and apply e45 dry skin cream after (works VERY well)...

Share this post


Link to post
Share on other sites

i dont kno man, sucks too here. my acne was caused by my super oily skin, so i saw results as soon as the oil descreased, around day 9. No IB.

Share this post


Link to post
Share on other sites

I woudnt say 1 of 5 people. My acne consisted most of 1-2 actives most of the times. During my breakouts period no more than 5. I shoudnt had had an IB breakout, but the first 2 weeks was hell, around 7-9 actives.

I'd say 3,5 of 5 gets an IB, just lucky people dont have it

Share this post


Link to post
Share on other sites

Yeah I think way more than 1 out of 5 get the initial breakout. I'd say at least 4/5 of the logs I've read here got an IB

Also, what specifically did drinking more water do for you?

Share this post


Link to post
Share on other sites

Chestercool- Oh maybe it is more then! Either way it sucks!

Nelo- day 9 and no IB! I wish I were to be so lucky

White stang- After drinking more water, I feel less tired, my back pain went and not to mention that if a normal person not on medication should be drinking 8 glasses a day to maintain good health then the way I see it, whilst im on accutane- a drug which is tugging at my kidneys and liver- drinking alot of water will be helping them out!

Share this post


Link to post
Share on other sites

Quick update- since writing this post a few days ago....a few people have commented that my skin looks alot better! so looks like on week 8 my accutane journey really has started to take a turn for the better!!

Anyone else having as bad a IB as me...keep going!! Theres hope :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×